# SDR DALA2015031102065

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD UPPER ANGLE ON WINDOW RING PAN, STA Y=674 BELOW LONGERON 12RT AT INTERNAL STRUCTURE.  WINDOW RING PAN, Y=674 WAS REPAIRED IAW SRM 53-05, FIG 122, SRM 51-30-2, AND 51-30-5.  LP1856038.
